Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Certain positive-definite kernels

Authors: Mina Ossiander and Edward C. Waymire
Journal: Proc. Amer. Math. Soc. 107 (1989), 487-492
MSC: Primary 60G60; Secondary 43A35, 60G15
MathSciNet review: 1011824
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In one way or another, the extension of the standard Brownian motion process $ \{ {B_t}:t \in [0,\infty )\} $ to a (Gaussian) random field $ \{ {B_t}:{\text{t}} \in {\mathbf{R}}_ + ^d\} $ involves a proof of the positive semi-definiteness of the kernel used to generalize $ \rho (s,t) = {\text{cov(}}{{\text{B}}_s}{\text{,}}{{\text{B}}_t}{\text{) = s}} \wedge t$ to multidimensional time. Simple direct analytical proofs are provided here for the cases of (i) the Lévy multiparameter Brownian motion, (ii) the Chentsov Brownian sheet, and (iii) the multiparameter fractional Brownian field.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60G60, 43A35, 60G15

Retrieve articles in all journals with MSC: 60G60, 43A35, 60G15

Additional Information

PII: S 0002-9939(1989)1011824-X
Article copyright: © Copyright 1989 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia